Lifted Cover Inequalities for 0-1 Integer Programs: Computation
Zonghao Gu, George L. Nemhauser, Martin W. P. Savelsbergh
INFORMS Journal on Computing · 1998 · Volume 10 · Issue 4
Abstract
We investigate the algorithmic and implementation issues related to the effective and efficient use of lifted cover inequalities and lifted GUB cover inequalities in a branch and cut algorithm for 0-1 integer programming. We have tried various strategies on several test problems and we identify the best ones for use in practice.
Keywords
Integer Programming, 0-1 integer programming, branch and cut, cover inequality, lifting
Enable JavaScript for citation tools and additional paper interactions.